Alert archive / Alabama / Freeze Warnings in 2013

Freeze Warning 1, NWS Mobile, AL

February 16, 201310 counties in Alabama; 5 counties in Mississippi

NWS Mobile, AL issued this freeze warning at Feb 16, 2013, 2:04 PM CST for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Feb 16, 2013, 11:00 PM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 16, 2013, 2:04 PM CST (20:04 UTC)
In effect from
Feb 16, 2013, 11:00 PM CST
Expired
Feb 17, 2013, 6:00 AM CST
In force
7 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -139 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1148 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
-139 m²/s²
0-3 km storm-relative helicity
-142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

067 
WWUS74 KMOB 162004
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
204 PM CST SAT FEB 16 2013

...A WIND ADVISORY IS IN EFFECT FOR SOUTHWEST ALABAMA...SOUTHEAST
MISSISSIPPI AND THE WESTERN FLORIDA PANHANDLE UNTIL TO 5 PM CST THIS
AFTERNOON...

.STRONG HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION TODAY. 
FREQUENT WIND GUSTS TO AROUND 30 MPH ARE EXPECTED FOR MOST AREAS
THROUGH LATE THIS AFTERNOON.

MANY AREAS IN THE FREEZE WARNING HAVE NOT EXPERIENCED FREEZING
TEMPERATURES SINCE LATE DECEMBER WHICH HAS RESULTED IN EARLY PLANT 
GROWTH. FOR TONIGHT TEMPERATURES WILL DROP BELOW FREEZING FOR ENTIRE
FORECAST AREA...INCLUDING THE IMMEDIATE COAST. BY 11 PM TONIGHT
TEMPERATURES WILL BEGIN TO DIP BELOW FREEZING FOR MOST AREAS WELL
INLAND...THEN AFTER MIDNIGHT FOR THE REMAINDER OF THE WARNED AREA.
THE FREEZING TEMPERATURES WILL LIKELY IMPACT ANY CROPS OR OTHER
SENSITIVE VEGETATION THAT ARE VULNERABLE TO FREEZING CONDITIONS.


ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-170500-
/O.NEW.KMOB.FZ.W.0001.130217T0500Z-130217T1200Z/
/O.CON.KMOB.WI.Y.0004.000000T0000Z-130216T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...
MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
204 PM CST SAT FEB 16 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 6 AM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM CST
SUNDAY.

* TIMING...FROM 9 AM TO 5 PM CST.

* WINDS...NORTHWEST 15 TO 25 MPH...WITH FREQUENT GUSTS AROUND 30 
  MPH. 

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS CAN
  ALSO BE BLOWN AROUND.

* TEMPERATURES...TEMPERATURES WILL FALL TO THE MID 20S FOR MOST INLAND
  AREAS NORTH OF THE I-10 CORRIDOR AND IN THE UPPER 20S TO AROUND 30
  CLOSER TO THE COAST.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF
25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. MANY AREAS IN THE FREEZE WARNING HAVE NOT EXPERIENCED
FREEZING TEMPERATURES SINCE LATE DECEMBER. THE FREEZE MAY IMPACT ANY
CROPS OR OTHER SENSITIVE VEGETATION THAT HAS ALREADY TURNED GREEN AND
STARTED TO BLOOM DURING THE RECENT WARM PERIOD.


&&

$$
1 follow-up statement
698 
WWUS74 KMOB 170419
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1019 PM CST SAT FEB 16 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

.STRONG HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION OVERNIGHT
AND BRING FREEZING TEMPERATURES TO THE CENTRAL GULF COAST. A FREEZE
WARNING IS IN EFFECT AS THE LOCAL AREA HAS NOT EXPERIENCED FREEZING
TEMPERATURES SINCE LATE DECEMBER. UNSEASONABLY WARM CONDITIONS OVER
THE LAST SEVERAL WEEKS HAS RESULTED IN EARLY GROWTH OF TENDER
VEGETATION...CROPS AND BLOOMING FLOWERS. THE FREEZING TEMPERATURES
WILL LIKELY IMPACT ANY CROPS OR OTHER SENSITIVE VEGETATION THAT ARE
VULNERABLE TO FREEZING CONDITIONS.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-171200-
/O.CON.KMOB.FZ.W.0001.130217T0500Z-130217T1200Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...
MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
1019 PM CST SAT FEB 16 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* TIMING...OVERNIGHT THROUGH 6 AM CST.

* WINDS...LIGHT TO CALM.

* TEMPERATURES...MID 20S FOR MOST INLAND AREAS NORTH OF THE
  INTERSTATE 10 CORRIDOR AND IN THE UPPER 20S TO AROUND 30 CLOSER TO
  THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. MANY AREAS IN THE FREEZE WARNING HAVE NOT EXPERIENCED
FREEZING TEMPERATURES SINCE LATE DECEMBER. DUE TO THE FORECAST OF FREEZING
TEMPERATURES...TAKE PREVENTATIVE ACTION TO PROTECT CROPS OR OTHER
SENSITIVE VEGETATION THAT HAS ALREADY TURNED GREEN AND STARTED TO
BLOOM DURING THE RECENT WARM PERIOD.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Feb 16, 11:25 AM CST, 2 hours 39 minutes earlier.

Area forecast discussion, Feb 16, 11:25 AM CST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1125 AM CST SAT FEB 16 2013

.AVIATION...[18Z ISSUANCE]...VFR CONDITIONS THROUGH 18Z MON. SCT TO
BKN LOW CIGS AROUND 4K FT MOSTLY BEHIND COLD FRONT THIS AFTERNOON
AND EARLY THIS EVENING. NORTHWEST WINDS AT 16 TO 24 KNOTS THIS
AFTERNOON DIMINISHING TO 6 TO 10 KNOTS EARLY THIS EVENING BECOMING
NORTH 4 TO 7 KNOTS OVERNIGHT AND EARLY SUNDAY. 32/EE

&&

.MARINE...UPDATED CURRENT MARINE FORECAST EXTENDING THE SMALL CRAFT
ADVISORY FOR ALL MARINE ZONES UNTIL MIDNIGHT TONIGHT. THIS ADVISORY
MAY HAVE TO BE EXTENDED THROUGH ABOUT SUNRISE FOR THE OFFSHORE ZONES
FROM 20 TO 60 NM MOSTLY FOR SEAS. AS A RESULT FURTHER UPDATES TO THE
ADVISORY WILL BE POSSIBLE LATER TODAY. 32/EE

&&

.UPDATE...DID A QUICK UPDATE TO ADD THE REST OF THE CWFA TO THE WIND
ADVISORY UNTIL 500 PM CST THIS AFTERNOON. ALSO MADE A FEW CHANGES TO
THE CURRENT CLOUD FORECAST FOR THE REST OF TODAY AND TONIGHT. LATEST
MODEL GUIDANCE CONTINUES TO DEPICT STRONG COLD AIR ADVECTION ACROSS
THE REGION TODAY AND EARLY TONIGHT. MODEL SOUNDINGS SHOW A RATHER
UNIFORM WIND FIELD ACROSS THE CWFA FOR THIS AFTERNOON LEADING ME TO
BELIEVE WE WILL LIKELY SEE FREQUENT GUSTS GREATER THAN 25 MPH FOR
MOST AREAS THIS AFTERNOON. MODEL DATA ALSO DEPICTS A DECENT STATUS
DECK FORMING IN THE LOWER LEVELS WITH THE STRONG COLD PUSH THIS
AFTERNOON. CURRENT FORECAST TEMPS FOR TODAY ARE BELOW THE CURRENT
00Z GUIDANCE WHICH FALL IN LINE WITH THIS THINKING FOR THIS
AFTERNOON. 32/EE

&&

.PREVIOUS DISCUSSION ISSUED AT 554 AM CST...

.SHORT TERM....(TODAY AND TONIGHT)...A COLD FRONT WILL CONTINUE TO
MOVE SOUTH OF THE AREA AS AN UPPER LEVEL TROUGH AMPLIFIES ACROSS THE
EASTERN STATES TODAY. PRECIP CHANCES HAVE BEEN REMOVED FOR TODAY AS
AREA SOUNDING INDICATE THE ATMOSPHERE IS TOO DRY TO SUPPORT ANY MORE
THAN A FEW SPRINKLES THIS MORNING. MEANWHILE...STRONG COLD AIR
ADVECTION IN THE WAKE OF THIS TROUGH WILL KEEP TEMPS MUCH COLDER
TODAY WITH HIGHS ONLY CLIMBING INTO THE UPPER 40S INLAND TO MID 50S
NEAR THE COAST. GUSTY NORTHWEST WINDS OF 15 TO 25 MPH WILL MAKE IT
FEEL EVEN COLDER AND A WIND ADVISORY IS IN EFFECT FOR THE SOUTHERN
THIRD OF THE FORECAST AREA FOR WINDS THAT WILL FREQUENTLY GUST IN
EXCESS OF 25 MPH THIS AFTERNOON. WINDS WILL DECREASE TONIGHT AS THE
PRESSURE GRADIENT RELAXES WITH HIGH PRESSURE BUILDING ACROSS THE
CENTRAL GULF COAST. THIS WILL SET THE STAGE FOR STRONG RADIATIONAL
COOLING AND THE COLDEST NIGHT IN MANY AREAS SINCE DECEMBER. LOWS WILL
DROP INTO THE MID 20S ACROSS NORTHERN ZONES AND LOWER TO MID 30S
ALONG THE COAST. DUE TO WARM WEATHER OF THE PAST SEVERAL WEEKS...MANY
PLANTS HAVE ALREADY STARTED GROWING AND EXTRA PRECAUTIONS MAY BE
NEEDED TO PROTECT THEM FROM FREEZING TEMPS OVERNIGHT. 13/JC

(SUNDAY THROUGH MONDAY)...SFC HIGH PRESSURE WILL MOVE EAST ACROSS THE
FCST AREA SUNDAY AND MONDAY...WITH DRY AND RAINFREE CONDITIONS
EXPECTED. DEWPOINTS WILL MODERATE FROM WEST TO EAST THROUGH THE
PERIOD. WINDS WILL LIGHTEN ON SUNDAY AND BECOME MORE SOUTHEASTERLY
AS THE HIGH PRESSURE MOVES EAST OF THE REGION....AND WILL THEN REMAIN
SOUTHEASTERLY BUT INCREASE ON MONDAY. WITH THIS EXPECT SLOWLY
MODERATING TEMPERATURES. HIGHS SUNDAY IN THE MID TO UPPER 50S MOST
LOCATIONS BUT AROUND 60S OVER WESTERN ZONES. LOWS SUNDAY NIGHT IN THE
LOW TO MID 30S MOST INTERIOR ZONES...EXCEPT LOWER 40S CLOSER TO THE
COAST. ON MONDAY A LITTLE WARMER WITH HIGHS IN THE MIDDLE 60S. 12/DS

&&

.LONG TERM (TUESDAY THROUGH FRIDAY)...A PROGRESSIVE PATTERN CONTINUES
DURING THE LONG TERM...WITH FAST GENERALLY ZONAL FLOW ALOFT. THIS
WILL ALLOW A FRONTAL BOUNDARY ASSOCIATED WITH LOW PRESSURE OVER THE
GREAT LAKES TO MOVE EAST ACROSS OUR AREA LATE TUESDAY...BRINGING A
CHANCE OF SHOWERS AND THUNDERSTORMS WITH THAT FROPA MONDAY NIGHT AND
TUESDAY. A PERIOD OF WEAK HIGH PRESSURE EXPECTED TUESDAY NIGHT
THROUGH EARLY THURSDAY AS SFC LOW PRESSURE DEVELOPS OVER THE PLAINS
STATES. MODERATE TO STRONG ONSHORE WINDS IN ADVANCE OF THE FRONT
EARLY ON TUESDAY WILL ALLOW MAX TEMPS TO RISE INTO THE LOWER 70S AT
MANY LOCATIONS BUT A COOLER NORTHERLY FLOW IN THE WAKE OF THE FRONT
WILL COOL TEMPS OFF AGAIN TUESDAY NIGHT THROUGH THURSDAY. HIGHS
WEDNESDAY AND THURSDAY IN THE 60S AND LOWS TUESDAY AND WEDNESDAY
NIGHTS IN THE 30S INLAND AND 40S COASTAL. AN INCREASING SOUTHEASTERLY
FLOW...ALONG WITH MODERATING TEMPERATURES...IS EXPECTED TO RETURN BY
THURSDAY NIGHT INTO FRIDAY AS YET ANOTHER FRONTAL BOUNDARY APPROACHES
FROM THE WEST. SCATTERED SHOWERS AND THUNDERSTORMS AGAIN EXPECTED
THURSDAY AND FRIDAY WITH THIS FROPA. LOWS THURSDAY NIGHT IN THE UPPER
40S TO LOWER 50S OVER NORTHEASTERN ZONES AND UPPER 50S COASTAL AND
SOUTHWESTERN ZONES. HIGHS FRIDAY GENERALLY IN THE LOWER 70S. WILL
HAVE TO MONITOR EACH OF THE EXPECTED FROPAS DURING THE LONG TERM FOR
THE POTENTIAL OF SEVERE WEATHER...SO STAY TUNED. 12/DS

&&

.AVIATION (16/12Z ISSUANCE)...MID/HIGH CLOUDS WILL MOVE ACROSS
THE AREA THIS MORNING...HOWEVER NO CEILING OR VISIBILITY RESTRICTIONS
ARE EXPECTED. WINDS WILL INCREASE LATE THIS MORNING AND BECOME GUSTY
DURING THE AFTERNOON WITH NORTHWEST WINDS OF 15 TO 20 KNOTS EXPECTED
AT AREA TERMINALS WITH EVEN HIGHER GUSTS DURING THE AFTERNOON. VFR
CONDITIONS WILL PREVAIL THROUGH THE PERIOD WITH WINDS DECREASING
TONIGHT. 13/JC

&&

.MARINE...STRONG NORTHWESTERLY WINDS WILL CONTINUE THROUGH THIS
EVENING BEFORE DECREASING OVERNIGHT AS HIGH PRESSURE BUILDS OVER THE
AREA. A LIGHT ONSHORE FLOW DEVELOPS ON SUNDAY AND INCREASES SUNDAY
NIGHT INTO MONDAY AS ANOTHER COLD FRONT APPROACHES FROM THE SOUTHERN
PLAINS. THE FRONT MOVES ACROSS THE MARINE AREA ON TUESDAY WITH A
MODERATE TO STRONG NORTHERLY FLOW IN THE WAKE OF THE FRONT. WINDS
BECOME MORE EASTERLY BY THE MIDDLE OF NEXT WEEK. 13/JC

&&

.FIRE WEATHER...DRY AIRMASS AND GUSTY NORTHWESTERLY WINDS EXPECTED
TODAY OVER MOST OF THE REGION. VERY CLOSE TO RED FLAG CONDITIONS WITH
MINIMUM AFTERNOON RHS IN THE MID 20S TODAY (BUT GENERALLY NOT BELOW
25 PERCENT) WITH THE GUSTY WINDS. ERC'S OVER FLORIDA PANHANDLE ALSO
WELL BELOW THE REQUIRED 35 OR HIGHER CRITERIA. SINCE MARGINAL...DID
NOT ISSUE ANY FIRE WEATHER WARNINGS THIS MORNING...BUT WINDS AND MIN
RHS WILL HAVE TO BE MONITORED TODAY FOR POSSIBLE UPGRADE IF THEY FALL
LOWER THAN EXPECTED. AFTERNOON RHS ON SUNDAY ALSO IN THE 20S...MAYBE
SLIGHTLY LOWER THAN TODAY...BUT WINDS ARE EXPECTED TO BE LOWER AND
ERC'S REMAINING BELOW 35...SO NO WATCHES OR WARNINGS FOR SUNDAY ATTM
EITHER. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      54  28  58  41  67 /  05  00  00  05  10
PENSACOLA   56  32  56  42  64 /  10  00  00  05  05
DESTIN      56  34  54  47  61 /  10  00  00  05  05
EVERGREEN   50  26  57  31  66 /  10  00  00  05  10
WAYNESBORO  50  24  60  32  65 /  05  00  00  05  20
CAMDEN      49  26  56  31  64 /  10  00  00  00  05
CRESTVIEW   54  25  59  29  67 /  10  00  00  05  05

.LONG TERM...

&&

.AVIATION...

&&

.MARINE...

&&

.FIRE WEATHER...

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      54  28  58  41  67 /  00  00  00  05  10
PENSACOLA   56  32  56  42  64 /  10  00  00  05  05
DESTIN      56  34  54  47  61 /  10  00  00  05  05
EVERGREEN   50  26  57  31  66 /  10  00  00  05  10
WAYNESBORO  50  24  60  32  65 /  05  00  00  05  20
CAMDEN      49  26  56  31  64 /  10  00  00  00  05
CRESTVIEW   54  25  59  29  67 /  10  00  00  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 5 PM SATURDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
     WILCOX...

FL...WIND ADVISORY UNTIL 5 PM SATURDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

MS...WIND ADVISORY UNTIL 5 PM SATURDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...WAYNE...

GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT SUNDAY FOR THE FOLLOWING
     ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
     MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
     MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
     60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM...

&&
Hazardous weather outlook, Feb 16, 6:14 AM CST, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
614 AM CST SAT FEB 16 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-171215-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
614 AM CST SAT FEB 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

AREA RIVERS CONTINUE TO RISE AND SEVERAL FLOOD WARNINGS ARE IN
EFFECT. SEE APPROPRIATE RIVER FLOOD WARNINGS FOR MORE DETAILED
INFORMATION. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

BREEZY CONDITIONS CAN BE EXPECTED THIS AFTERNOON ACROSS SOUTHERN
PORTIONS OF THE AREA. WIND GUSTS IN EXCESS OF 25 MPH CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AREA RIVERS CONTINUE TO RISE AND SEVERAL FLOOD WARNINGS ARE IN
EFFECT. SEE APPROPRIATE RIVER FLOOD WARNINGS FOR MORE DETAILED
INFORMATION. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

A COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE AREA MONDAY
NIGHT INTO TUESDAY. ANOTHER COLD FRONT WILL BRING SHOWERS AND
THUNDERSTORMS TO THE AREA THURSDAY NIGHT INTO FRIDAY. SOME STRONG
THUNDERSTORMS WILL BE POSSIBLE WITH EACH SYSTEM...HOWEVER IT IS TOO
EARLY TO DETERMINE THE RISK FOR SEVERE THUNDERSTORMS AND THE EXACT
TIME TABLE. STAY TUNED FOR FUTURE UPDATES ON THESE SYSTEMS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

GMZ630>635-650-655-670-675-171215-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
614 AM CST SAT FEB 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

STRONG NORTHWEST WINDS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL
CRAFT ACROSS THE MARINE AREA THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MODERATE TO STRONG WINDS WILL DEVELOP MONDAY NIGHT AHEAD OF AN
APPROACHING COLD FRONT CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT.
HAZARDOUS CONDITIONS WILL CONTINUE IN THE WAKE OF THE FRONT ON
TUESDAY. HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED AGAIN
LATE IN THE WEEK AHEAD OF AN APPROACHING COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 2:17 PM CSTFire Weather WatchMOBButler, Clarke, Conecuh, Covington, Crenshaw, Escambia and 2 more16 hr

Nearby

Freeze Warnings in Alabama, 2013Freeze Warnings in Mississippi, 2013Freeze Warnings in Florida, 2013Every freeze warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.